# SDR SIMA20120718002

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 2,773 hours, 29,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND WALL EMERGENCY LIGHT AT SEAT 12C HAS MISSING SCREW.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED LOWER FORWARD SCREW INTO WALL EMERGENCY LIGHT FRAME IAW AMM 33-50-14.  AIRCRAFT RETURNED TO SERVICE.
